# SDR GTIA2023121137683

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 12,509 hours, 5,106 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAP PANEL SHOWS 4R IN YELLOW CHECK DOOR PRESSURE ( FA PANEL (FAP) (WITH MOD 30354 OR WITH MOD 33100) DOOR BOTTLE PRESSURE INDICATION (ON FAP) )-SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00 TO CORRECT PRESSURE. MSG CLEARED. NO LEAKS NOTED. THIS CLEARS DMI 3364014-1. PLACARD REMOVED. MOC NOTIFIED. DMI LOG UPDATED
